English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/10991

Title: Normatividad semántica y reglas deónticas
Other title: Semantic Normativity and Deontic Rules
Author(s): García Suárez, Alfonso
Issue date: 2010
Citation: Theoria. Revista de teoría, historia y fundamentos de la ciencia, 25(1), p. 5-20 (2010)
Format extent: p. 5-20
URI: http://hdl.handle.net/10651/10991
http://www.scopus.com/inward/record.url?eid=2-s2.0-78049363752&partnerID=40&md5=84ac54e91700beda7192ec321ff5a291
ISSN: 0495-4548
2171-679X
Local identifier: 20100458
Appears in Collections:Filosofía
Artículos

Files in This Item:

File Description SizeFormat
Normatividad Semantica.pdf255,47 kBAdobe PDFView/Open


Exportar a Mendeley


This item is licensed under a Creative Commons License
Creative Commons

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias